# SDR DXTA2023070590320

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 3,626 hours, 2,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRANCE DOOR AFT "EXIT" LIGHT IS INOP. ALL OTHER LIGHTS WORK.  ARRIVED AT AC. POWERED ON AC AND CONFIRMED DISCREPANCY. GAINED ACCESS TO LIGHT ASSEMBLY. FOUND WIRE BUNDLE HAS A WIRE TORN FROM SOCKET. CONNECTOR CONTACT WILL REQUIRE REPLACEMENT. TECH CONFIRMED 28V AND GOOD GROUND AL CONNECTOR SEPARATED WIRE. ADVISED MCC OF FINDINGS, PARTS WERE PLACED ON ORDER, TECHS WILL BE BACK TO MEET PART. POWERED DOWN AC AND SECURED FOR NIGHT. WORK DONE IAW AMM 33-50-02.
